# SDR AALA202307242611

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 55,750 hours, 37,956 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN, HAD TO USE A METAL GALLEY KNIFE TO OPERATE THE DOOR HANDLE IN FLIGHT. MAINTENANCE FOUND THE TOP AND CENTER ELECTRICAL RELEASE DOOR STRIKES MOUNTING SCREWS AND SHIMS LOOSE CAUSING EXCESSSIVE PLAY. MAINTENANCE INSTALLED DOOR STRIKES PER AMM 52-51-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. AALA202307242611 (TOP STRIKE) AND AALA202307249121 (CENTER STRIKE)
